# SDR DALA2020022091297

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 64,626 hours, 29,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Plate
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PR ESSURE PLATE AREA BETWEEN FR 35LH AND FR36LH, PERFORMED REPAIR ON INTERNAL STRUCTURE BETWEEN FR 35 TO FRAME 36 LH SIDE ON PRESSURE PANEL ON OPEN HOLES AS PER WORK CARD 5311-01171- 04A-DE, S B A320-53-1263. AD 2018-06-04.
